Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

On medicines for diabetes and high BP, have erectile dysfunction. Can I take Viagra?

DOCTOR OF THE MONTH - Jun 2013
Jun 2013
User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 2219 Questions
Question
My blood pressure -120-130/80-85
My diabetes fasting 85-100 / pp 120-140
I take
stamlo 5 once a day
CTD 6.25 once a day
Pioglar once a day
Mclzaid 80 once in morning and once at night.
Tazloc AN 40 mg - once at night
Roseday 10 mg - once at night
I am 65
I do not have effective erection. Can I take viagara? Which do you recommend.
Posted Mon, 3 Jun 2013 in Sexual Problems
 
 
Answered by Dr. Sushil Kumar Sompur 12 minutes later
Hi there ~

I understand your concerns. It seems to me that your blood pressure is under fairly good control. I am also thinking that the fasting blood sugar report indicates that you have had good sugar/glucose control as well. However it might be a good idea to get a HbA1C done so as to find out if your long term sugar control is also good, since a one time test can be deceiving. I also think that your serum reports are normal. The attachment x.pdf did not have any physical, chemical or microscopic reports.

I understand that you are taking the medications mentioned and have had problems with erection. I would recommend that you get an ECG, a TMT (treat mill test) and a stress ECHO. I also think that if you have all these reports you are ready to see a psychiatrist for prescription of the appropriate medication for erectile dysfunction. I would not recommend that you take viagra without the expert opinion of a qualified psychiatrist. I hope this helps.

Take care and have a lovely day!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor